UNIGE document Scientific Article
previous document  unige:10690  next document
add to browser collection
Title

On angles formed by $N$ points of the Euclidean and Hyperbolic planes

Authors
Published in Geombinatorics. 2008, vol. 17, no. 4, p. 157-165
Abstract We solve the problem of finding a sharp upper bound on the minimum angle formed by $N$ points in the Euclidean and Hyperbolic planes.
Stable URL http://archive-ouverte.unige.ch/unige:10690
Full text
Article (111 Kb) - public document Free access
Identifiers
Structures
149 hits and 225 downloads since 2010-08-10
Update
Export document
Format :
Citation style :